Self-adjointness of lattice Yang-Mills hamiltonians and Kato's inequality with indefinite metric
Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 1, p. 1-15
@article{AIHPA_1985__42_1_1_0,
     author = {Challifour, John L.},
     title = {Self-adjointness of lattice Yang-Mills hamiltonians and Kato's inequality with indefinite metric},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {42},
     number = {1},
     year = {1985},
     pages = {1-15},
     zbl = {0571.58028},
     mrnumber = {794362},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1985__42_1_1_0}
}
Challifour, John L. Self-adjointness of lattice Yang-Mills hamiltonians and Kato's inequality with indefinite metric. Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 1, pp. 1-15. http://www.numdam.org/item/AIHPA_1985__42_1_1_0/

[1] J. Bognár, Indefinite Inner Product Spaces, Springer-Vérlag, New York-Heidelberg-Berlin, 1974. | MR 467261 | Zbl 0286.46028

[2] T. Balaban, VII International Congress on Mathematical Physics, University of Colorado, Boulder, Colorado, August 1983.

[3] J.L. Challifour, Ann. Phys. (N. Y.), t. 136, 1981, p. 317-339. | MR 641895 | Zbl 0501.28008

[4] A. Devinatz, J. Functional Analysis, t. 32, 1979, p. 312-335. | MR 538858 | Zbl 0412.35042

[5] H. Hess, R. Schrader and D.A. Uhlenbrock, Duke Math. Journal, t. 44, 1977, p. 893-904. | MR 458243 | Zbl 0379.47028

[6] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Kodansha, Amsterdam-Oxford-New York, Tokyo, 1981. | MR 637061 | Zbl 0495.60005

[7] A.M. Jaffe, O.E. Lanford and A.S. Wightman, Commun. Math. Physics, t. 15, 1969, p. 47-68. | MR 253682

[8] R.S. Phillips, On Dissipative Operators, Lecture Series in Differential Equations, Vol. 2, ed. A. K. Aziz, Van Nostrand Mathematical Studies, n° 19, 1969, p. 65-113. | Zbl 0181.15301

[9] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. 4, Academic Press, New York-San Francisco-London, 1978. | Zbl 0401.47001

[10] K.G. Wilson, Phys. Rev. D., t. 10, 1974, p. 2445-2459.

[11] C.N. Yang and R.L. Mills, Phys. Rev., t. 96, 1954, p. 191-195.